# SDR FDEA201109013626

- Difficulty date: September 1, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5113
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 377, FLOORBEAM LBL 10 - RBL 45 CORRODED.  REMOVED CORRSION IAW SRM 51-10-02. ORIG MATERIAL .125 AFTER REWORK .108 AREA OUT OF LIMITS, EXCEEDS 10 PERCENT OF GAGE IAW SRM 53-00-51, FIG 101, DETAIL III.  REMOVED DAMAGED FLOORBEAM IAW SRM 51-40-02. RECEIVED NEW FLOORBEAM BAC1518-338/18A, BATCH NR 194401 IAW SRM 53-10-51, FIG 1, DETAIL II.  DRILLED AND LOCATED IAW SRM 51-40-05. INSTALLED FLOORBEAM IAW SRM 51-40-02 AND DWG 141N5113.  MAJOR REPAIR.
